# SDR DXTA200701987

- Difficulty date: March 2, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 587 hours, 535 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION RED LIGHT ON GEAR HANDLE REMAINS ON.  DRAGGING NOISE HEARD FROM COCKPIT. SOUNDS LIKE GEAR DOORS DID NOT CLOSE. JACKED AIRCRAFT AND CONNECTED MULE AND GROUND POWER UNIT. PERFORMED GEAR CYCLE AND FOUND RIGGING OF NOSE GEAR DOORS PREVENTING NOSE GEAR FROM GOING INTO THE UP AND LOCKED POSITION AT REDUCED HYDRAULIC PRESSURES. RIGGED NOSE GEAR DOORS IAW 400A MM 32-20-00. PERFORMED NUMEROUS GEAR CYCLES WITH NO FURTHER PROBLEMS NOTED. SERVICED HYDRAULIC RESERVOIR IAW 400A M/M 12-10-00. DOWNJACKED AIRCRAFT.
